@ARTICLE{doi:10.1137/070686111,
doi = {10.1137/070686111},
title = {{B}asis {M}arkov {P}artitions and {T}ransition {M}atrices for {S}tochastic {S}ystems},
url = {http://epubs.siam.org/doi/abs/10.1137/070686111},
timestamp = {2013.10.28},
journal = {SIAM Journal on Applied Dynamical Systems},
author = {Bollt, E. and G\'{o}ra, P. and Ostruszka, A. and \.Zyczkowski, K.},
volume = {7},
year = {2008},
owner = {lacek},
pages = {341-360},
number = {2},
eprint = {http://epubs.siam.org/doi/pdf/10.1137/070686111}
}